# SDR REXA2021080600540

- Difficulty date: July 21, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 601R3189683
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD LOWER TUBE ATTACHMENT FITTING CHAFFED FORWARD PULLING LEVER - REMOVED AND REPLACED PAX DOOR FWD LWR TUBE ATTACHMENT PULL-IN LEVER FITTING IAW BOMBARDIER CRJ 900 AMM 52-11-02.
